English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Preconditioned Inverse Iteration for Hierarchical Matrices

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

/persons/resource/persons86392

Mach,  Thomas
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Mach, T. (2013). The Preconditioned Inverse Iteration for Hierarchical Matrices. Numerical Linear Algebra with Applications, 20(1), 150-166. doi:10.1002/nla.1830.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-87C6-4
Abstract
There is no abstract available